Pacific Journal of Mathematics

A fixed point theorem for chained spaces.

L. E. Ward, Jr.

Article information

Source
Pacific J. Math., Volume 9, Number 4 (1959), 1273-1278.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038900

Mathematical Reviews number (MathSciNet)
MR0108784

Zentralblatt MATH identifier
0094.35501

Subjects
Primary: 54.00

Citation

Ward, L. E. A fixed point theorem for chained spaces. Pacific J. Math. 9 (1959), no. 4, 1273--1278. https://projecteuclid.org/euclid.pjm/1103038900


Export citation

References

  • [1] K. Borsuk, A theorem on fixed points, Bull. Acad. Polon. Sci. CI III, 2 (1954), 17-20.
  • [2] R. L. Plunkett, A fixed point theorem forcontinuous multivaluedtransformations, Proc. Amer. Math. Soc, 7 (1956), 160-3.
  • [3] A. D. Wallace, A fixed point theorem fortrees, Bull. Amer. Math. Soc, 47 (1941), 757-60.
  • [4] L. E. Ward, Jr., Anote on dendrites and trees, Proc. Amer. Math. Soc, 5 (1954), 992-4.
  • [5] L. E. Ward, Mobs, trees and fixed points, Proc. Amer. Math. Soc, 8 (1957), 798-804.
  • [6] L. E. Ward, A fixed point theorem for multi-valued functions, Pacific J. Math., 8(1958), 921-927.
  • [8] G. S. Young, The introduction of local connectivity by change of topology, Amer. J. Math., 68 (1946), 479-94. U. S. NAVAL ORDNANCE TEST STATION CHINA LAKE, CALIFORNIA
  • [7] G. S. Young,On dendritic sets, Duke Math. J., 25 (1958), 505-14.